# SDR CALA2013100791800

- Difficulty date: October 6, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 68,859 hours, 25,158 cycles
- Engine: Pwa PW2040
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NR 1 ENG EGT & N1 RED LINED, RTFL.  NR 1 ENGINE EGT & N1 RED LINED DURING TAKE-OFF 3,000 TO 4,000 FT THEN RETURNED TO NORMAL OPERATING PARAMETERS WITH SLIGHT ENG VIBRATION. ON FINAL LANDING APPROACH VIBRATIONS & SURGING CONTINUED UNTIL ENG WAS SHUT DOWN AFTER LANDING.  ENG TO BE REMOVED IAW ENG CHG TOD MM71-00-02 CONFIG-1 PG-401.
